List of Articles Published in 1951

B.1951.43.9 On Generating Functions of Polynomials (I) : Generalised Parabolic Cylinder Functions of Weber
S.C. Mitra & A. Sharma, Vol. 43, No. 1, - 1951
B.1951.43.8 Torsion and Flexure of A Beam Whose Cross-Section is A Sector of A Curve
D.N. Mitra, Vol. 43, No. 1, - 1951
B.1951.43.7 Note on Certain Integrals and Series Involving Tschebyscheff's Function
Hari Das Bagchi & Nalini Kanta Chakrabarti, Vol. 43, No. 1, - 1951
B.1951.43.6 Some Problems of Elastic Plates Containing Circular Holes-1
A.M. Sengupta, Vol. 43, No. 1, - 1951
B.1951.43.5 On the Maximum Modulus of An Integral Function
S.K. Bose, Vol. 43, No. 1, - 1951
B.1951.43.4 Random Distances Within A Rectangle and Between Two Rectangles
Birendranath Ghosh, Vol. 43, No. 1, - 1951
B.1951.43.3 On the Hankel Transformation of Generalised Hypergeometric Functions
Dinesh Chandra, Vol. 43, No. 1, - 1951
B.1951.43.29 On A Theorem of Stone-Samuel
Kiyoshi Iseki, Vol. 43, No. 1, - 1951
B.1951.43.28 Stationary Gravitational Fields
V.V. Narlikar & K.P. Singh, Vol. 43, No. 1, - 1951
B.1951.43.27 Some Properties of Generalised Hankel Transform
Ratan Prakash Agarwal, Vol. 43, No. 1, - 1951
B.1951.43.26 Advancement of Fluid Over An Infinite Plate
S.D. Nigam, Vol. 43, No. 1, - 1951
B.1951.43.25 A Note On the Ratio of Two Non-Central Chi-Squares
D.H. Bhate, Vol. 43, No. 1, - 1951
B.1951.43.24 Transverse Vibration of A Wooden Plate
Sushil Chandra Das Gupta, Vol. 43, No. 1, - 1951
B.1951.43.23 On the Structure of Joachimstal's Circles of A Conic
K. Rangaswami Aiyer, Vol. 43, No. 1, - 1951
B.1951.43.22 On Some Geometrical Configurations-I
B.C. Chatterjee, Vol. 43, No. 1, - 1951
B.1951.43.21 Note on the Zeros of Modified Bessel Function Derivatives
A. Charnes, Vol. 43, No. 1, - 1951
B.1951.43.20 On the Bending of An Elastic Plate-II
H.M. Sengupta, Vol. 43, No. 1, - 1951
B.1951.43.2 A Special Method for Solving the Equation of Meson in the field of Plane Electromagnetic Radiation
S. Gupta, Vol. 43, No. 1, - 1951
B.1951.43.19 Some Simple Problems of Thick Conical Shells
Sushil Chandra Das Gupta, Vol. 43, No. 1, - 1951
B.1951.43.18 On the Convergence and Summability-(C,1) of an Analogous Conjugate Fourier Series
A.M. Chak, Vol. 43, No. 1, - 1951